# SDR DCGA201708070362

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 19,406 hours, 22,355 cycles
- Engine: Tmeca ARRIEL1D
- Engine time: 8,789 hours, 6,847 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 355A11003005
- Part serial: M2670
- Condition: False Indication
- Location: Main Rotor
- Part time: 18,356 hours, 21,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A MAIN ROTOR GEARBOX CHIP LIGHT ENROUTE TO THE AIRPORT. MAINTENANCE EXAMINED THE SYSTEM CHIP DETECTORS AND ELECTRICAL SYSTEM AND FOUND NO CHIP OR ABNOMALIES. AN OPERATIONAL TEST FLIGHT WAS PERFORMED AND FOUND SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
